Liqun Wang

College of Science

Ph.D

Associate Professor

Mathematics

wliqunhmily@gmail.com

Research Areas

  • Computational Mathematics

    

    Personal Profile 

   Click for more details


   Publications

  1. S. Hou, W. Wang and L. Wang. Numerical method for solving matrix coefficient elliptic equation with sharp-edged interfaces. Journal of Computational Physics, 2010, 229: 7162-7179.     

  2. S. Hou, P. Song, L. Wang and H. Zhao. A weak formulation for solving elliptic interface problems without body fitted grid. Journal of Computational Physics, 2013, 249: 80-95.                 

  3. L. Wang, S. Hou and L. Shi*. A numerical method for solving three-dimensional elliptic interface problems with triple junction points. Advances in Computational Mathematics, Vol.44, No.1, pp. 175-193, 2018. 

  4. L. Wang, S. Hou, L. Shi* and J. Solow. A Numerical Method for Solving Elasticity Equations with Interface involving Multi-domains and Triple Junction Points. Applied Mathematics and Computation, Vol. 251, pp. 615-625, 2015.

  5. L. Wang, H. Zheng, X. Lu and L. Shi. A Petrov-Galerkin finite element interface method for interface problems with Bloch-periodic boundary conditions and its application in phononic crystals. Journal of Computational Physics, 393: 117-138, 2019.

Contact

This supervisor is currently accepting inquiries.
Complete the following form if you are interested in working with this Supervisor for your Graduate Program:

*All fields are required, unless indicated otherwise.